# SDR QXEA2016041300255

- Difficulty date: April 6, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 564-584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

245 BETWEEN BS X564.5 TO BS X584.5 AND STR 31L AND STL 32L HAS SEVERAL CORRODED RIVETS. REMOVED SEVERAL CORRODED RIVETS BETWEEN FS X564.5 TO FS X584.5 AND ON STR 32L AND 31L REF SRM 51-42-05-02-01.  INSTALLED RIVETS AT BS 564-584 STR 31L AND 32L REF SRM 51-42-05, REPAIR 01.  RESTORED FINISH ON INTERIOR SIDE OF REPLACED RIVETS REF SRM 51-25-25-02-01. TOUCHED UP EXTERIOR RIVET HEADS IAW SRM 51-25-05, REPAIR 01, PG 206-207, ITEM 5 F 1-4. M-184 IS NOT REQUIRED, FASTENERS ONLY.
